Tears over nothing and anything

I have to prostap on board and the pains the same but I seem to be horemonal, I cry all the time over anything everything feels personal and I'm afraid of my shadow!!

I had to have a meeting with my boss and personnel yesterday where they discussed whether I am well enough to do my job and if I have more absences I may be moved to another role. I love my job I dont want to be moved and it feels like an extra slap in the face where I dont know whats going on and if its going to be fixed.

I started crying in the meeting and have been a bit teary since. They hover just beneath my eyelids ready to come forth and make me look girly! Im the only girl in my dept so Its not an easily explainable situation 'guys its my womb' cant see it going well if I tried!

I've become very attached to my pyjamas and my bed right now!!

7 Replies

oldestnewest
  • I've not yet being fully diagnosed yet and under my gp waiting for referral I show all symptoms for endometriosis which have got worse over the last 6 months and they finally, after 10 years of referrals, scans, internals etc may finally have my answers.

    I've been so emotional lately too. I cry at everything, sad or happy. my boyfriend has been golden but it's crazy how sad I am all the time. I'm glad it's not just me going mad although I wouldn't want anyone to suffer the same.

    any tips on controlling emotional outbreaks would be much appreciated. I'm taking b12 now. tried Angus cactus for 6 months but only helped the boils on my jaw line.

    I'm with you in the pajama gang!

  • Me too, cry frequently, especially as my period draws near :( The rest of the time I feel cheerful as I am not by nature depressive, but always a bit delicate. I also take B12. I'm going to try homeopathy this month, apparently they are brilliant for sorting out hormonal problems. Good luck with everything and take care of yourselves.

    Oh and meditation is also an effective way of feeling more balanced. I do Sahaja Yoga, it's free and I think available in most cities and brilliant.

  • I cry practically from the moment the injection goes in until it wears off 6 months later. I seem to have absolutely no control over it

    Under those circumstances, I think if pyjamas and bed are calling, go with it whenever you possibly can! :)

    Sending hugs

    C xxx

  • I'm sorry you're having such a rough time - I've got the mirena at the moment and it's making me terribly depressed, I'm on the verge of tears all the time and frequently cry over little things.

    Sounds like your employers aren't being very helpful - if your symptoms are severe enough to be on this drug, you're may well be classed as disabled in terms of the equality act. If this is the case, and your employers may want to send you to an occupational health doctor to confirm this, they need to make any reasonable adjustments they can, depending on what your job is. If, for example, you work in an office, this might include some home working, changing your hours, making changes to your workstation and adjusting your duties. If you are classed as disabled, they can't just change your role without trying any reasonable adjustments. They should also be recording your disability related absences separately and these should not trigger their usual review process.

    I would have a look through the equality act and then email your boss explaining that you believe you qualify as disabled under this act and outline any reasonable adjustments that you think would help.

    X

  • thanks guys i appreciate the support!! i am just tired all the time and i feel like my emotions are on the surface all the time! i wasnt too bad until this meeting cause i get ill a lot i kind of see all this as just things happening that i am getting on with and trying to ignore but these women were astounded and saying they dont know what they would do if they were me and how do i stay so cheery when i haev so much going on all the time. this was the point i started feelingsorry for myself for the first time in weeks. i am going to rest all weekend and adjust my attitude back to, worse things coiuld happen and they may fix this any day now.... any day lol

  • i know how you feel exactly. only today i came home from uni in tears because i tried to go to the gym for the first time in years since my endo problems and i was in so much pain i had to leave after 5 mins. sounds stupid but i felt so totally useless and im fed up with not being normal. its silly the things that can upset us sometimes but dont ever feel bad about it:) its good to have a cry and let it all out. im sorry to hear that you are having such a hard time too :( hope that things get better for you. lots of love xxx

  • Massive Hugs,

    Just one question, when I started on prostap I was exactly the same, teary and crying at the slightest little thing and it was so unlikely my personality. It wasn't until I started taking HRT as well that my emotions calmed down. Are you also on HRT? If not ask your GP, it should be a standard prescription along with prostap if you're getting any side effects, emotional, hot flushes, tender boobs etc etc!!!

    Great attitude too, keep with it, but do allow yourself the teary moments we all need them!!!

    Good luck at work!!!

    Hugs x

You may also like...